# SDR 98UAL900226

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982UA
- Make and model: Boeing 737291
- Aircraft serial: 21640
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

THE NUMBER TWO ENGINE WOULD NOT MAKE TAKEOFF EPR.
